# SDR ASAA9980101

- Difficulty date: May 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53018
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0105606004
- Condition: Inoperative
- Location: Row 22
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, ONE RED EMERGENCY FLOOR TRACK LIGHT AT ROW 22 WAS FOUND INOPERATIVE.  REPLACED LAMP MODULE AND OPERATED NORMALLY.  (M)
